{"page":"54-59","publication":"Regular and Chaotic Dynamics","author":[{"last_name":"Buhovsky","full_name":"Buhovsky, Lev","first_name":"Lev"},{"last_name":"Kaloshin","full_name":"Kaloshin, Vadim","first_name":"Vadim","orcid":"0000-0002-6051-2628","id":"FE553552-CDE8-11E9-B324-C0EBE5697425"}],"extern":"1","status":"public","_id":"8426","oa_version":"Preprint","publication_status":"published","month":"02","date_created":"2020-09-17T10:43:21Z","date_updated":"2021-01-12T08:19:11Z","publication_identifier":{"issn":["1560-3547","1468-4845"]},"year":"2018","volume":23,"language":[{"iso":"eng"}],"main_file_link":[{"open_access":"1","url":"https://arxiv.org/abs/1801.00952"}],"day":"05","publisher":"Springer Nature","user_id":"2DF688A6-F248-11E8-B48F-1D18A9856A87","type":"journal_article","abstract":[{"text":"For any strictly convex planar domain Ω ⊂ R2 with a C∞ boundary one can associate an infinite sequence of spectral invariants introduced by Marvizi–Merlose [5]. These invariants can generically be determined using the spectrum of the Dirichlet problem of the Laplace operator. A natural question asks if this collection is sufficient to determine Ω up to isometry. In this paper we give a counterexample, namely, we present two nonisometric domains Ω and Ω¯ with the same collection of Marvizi–Melrose invariants. Moreover, each domain has countably many periodic orbits {Sn}n≥1 (resp. {S¯n}n⩾1) of period going to infinity such that Sn and S¯n have the same period and perimeter for each n.","lang":"eng"}],"article_type":"original","quality_controlled":"1","external_id":{"arxiv":["1801.00952"]},"date_published":"2018-02-05T00:00:00Z","doi":"10.1134/s1560354718010057","citation":{"chicago":"Buhovsky, Lev, and Vadim Kaloshin. “Nonisometric Domains with the Same Marvizi-Melrose Invariants.” Regular and Chaotic Dynamics. Springer Nature, 2018. https://doi.org/10.1134/s1560354718010057.","ieee":"L. Buhovsky and V. Kaloshin, “Nonisometric domains with the same Marvizi-Melrose invariants,” Regular and Chaotic Dynamics, vol. 23. Springer Nature, pp. 54–59, 2018.","ama":"Buhovsky L, Kaloshin V. Nonisometric domains with the same Marvizi-Melrose invariants. Regular and Chaotic Dynamics. 2018;23:54-59. doi:10.1134/s1560354718010057","ista":"Buhovsky L, Kaloshin V. 2018. Nonisometric domains with the same Marvizi-Melrose invariants. Regular and Chaotic Dynamics. 23, 54–59.","short":"L. Buhovsky, V. Kaloshin, Regular and Chaotic Dynamics 23 (2018) 54–59.","mla":"Buhovsky, Lev, and Vadim Kaloshin. “Nonisometric Domains with the Same Marvizi-Melrose Invariants.” Regular and Chaotic Dynamics, vol. 23, Springer Nature, 2018, pp. 54–59, doi:10.1134/s1560354718010057.","apa":"Buhovsky, L., & Kaloshin, V. (2018). Nonisometric domains with the same Marvizi-Melrose invariants. Regular and Chaotic Dynamics. Springer Nature. https://doi.org/10.1134/s1560354718010057"},"article_processing_charge":"No","intvolume":" 23","title":"Nonisometric domains with the same Marvizi-Melrose invariants","oa":1}